J. M. Bismut, Linear quadratic stochastic control with random coefficients, SIAM. J. Control and Optimization, vol.14, issue.3, pp.419-444, 1976.

I. Nourdin and . Giovanni-peccati, Normal approximations with Malliavin calculus. From Stein's method to universality, Cambridge Tracts in Mathematics, vol.192, 2012.
URL : https://hal.archives-ouvertes.fr/hal-01314406

E. Alòs, O. A. Mazet, and . Nualart, Stochastic calculus with respect to Gausssian processes, Ann. Probab, vol.29, pp.766-801, 2001.

P. ?oupek and B. M. , Stochastic evolution equations with Volterra noise, Stochastic Processes and their Applications, vol.127, pp.877-900, 2017.

Y. Hu and S. Peng, Backward stochastic differential equation driven by fractional brownian motion, SIAM J. Control Optim, vol.48, pp.1675-1700, 2009.

H. Knani and M. Dozzi, Linear backward stochastic differential equations with gaussian volterra processes
URL : https://hal.archives-ouvertes.fr/hal-02384407

D. Nualart, The Malliavin calculus and related topics, 2006.

D. N. , Malliavin calculus and its applications. CBMS 110, Americain mathematical society, 2009.

E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Syst. Control Lett, vol.14, pp.55-61, 1990.

J. Zhang, Backward Stochastic differential equations, probability theory and stochastic modelling, 2017.